# SDR JBXA000297

- Difficulty date: June 22, 2001
- Submitted: June 23, 2001
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- Aircraft time: 16,759 hours, 12,587 cycles
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH EGT APPROACHING REDLINE DURING TOGA TAKEOFF RDU.  PEAK TGT 850 FOR 1 SECOND.  PERFORMED OPS CHECK OF NR 1 ENGINE TOGA EGT IAW AMM 71-00-00, NO FAULTS NOTED EGT WITHIN LIMITS.  OPS CHECK GOOD.
